Topological and Non-Topological Solitons of the Swift-Hohenberg Equation
Authors: Triki, Houria; Yildirim, Ahmet; Biswas, Anjan
Source: Advanced Science, Engineering and Medicine, Volume 3, Number 3, December 2011 , pp. 268-271(4)
Publisher: American Scientific Publishers
Abstract:This paper obtains the 1-soliton solution of the Swift-Hohenberg equation. The solitary wave ansatz method is applied to obtain the 1-soliton solutions. Both topological as well as non-topological soliton solutions are obtained. The necessary constraint conditions also naturally fall out during the soliton solution derivation process.
Document Type: Research Article
Publication date: 2011-12-01
- Advanced Science, Engineering and Medicine (ASEM) is a science, engineering, technical and medical journal focused on the publishing of peer-reviewed multi-disciplinary research articles dealing with all fundamental and applied research aspects in the areas of (1) Physical Sciences, (2) Engineering, (3) Biological Sciences/Health Sciences, (4) Medicine, (5) Computer and Information Sciences, (6) Mathematical Sciences, (7) Agriculture Science and Engineering, (8) Geosciences, and (9) Energy/Fuels/Environmental/Green Science and Engineering.
- Editorial Board
- Information for Authors
- Subscribe to this Title
- ingentaconnect is not responsible for the content or availability of external websites